# SDR USAA2010052090997

- Difficulty date: May 7, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 31,200 hours, 12,319 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CC2444
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - TRAPPED WATER IN THE LEFT ELEVATOR UPPER SKIN BETWEEN RIB 6 - 7 AND RIB 12 - 13.  REPAIRED THE LEFT ELEVATOR UPPER SKIN BETWEEN RIB 6 - 7 AND RIB 12 - 13 IAW A319 SRM 55-21-11 AND 51-77-13.
